Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some metrization theorems


Author: H. H. Hung
Journal: Proc. Amer. Math. Soc. 54 (1976), 363-367
MSC: Primary 54E35
DOI: https://doi.org/10.1090/S0002-9939-1976-0405365-9
MathSciNet review: 0405365
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, using H. W. Martin's result on metrizable symmetric spaces and a symmetric of P. W. Harley III's construction, a theorem which is slightly stronger than a recent theorem of Nagata.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35

Retrieve articles in all journals with MSC: 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405365-9
Keywords: Symmetric spaces, metrization
Article copyright: © Copyright 1976 American Mathematical Society